Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10

Thread: Test Flu

  1. #1
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0

    Test Flu

    Hey bros,just finished up wk4 of 40mg dbol ed,into wk 5 500mg test cyp and 400mg deca .Last 2 days have had no appetite and all I want to do is sleep.Do I just have a bugg going around or is it the AS.Have hot and cold flashes also.Any feed back greatly appreciated.THanks bros....DB

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Hot and cold flashes is the sign.

    Get on 3g of Vit. C a day and up the water intake by 1/2.
    You might try some B12 as well

  3. #3
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by Pheedno
    Hot and cold flashes is the sign.

    Get on 3g of Vit. C a day and up the water intake by 1/2.
    You might try some B12 as well
    Pheedno bro,thanks for the response.How long this usually take to clear up?This blows,but early enough in cycle to pick up ground .Anyone else?

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Only time I had it, it lingered for about 4 days

  5. #5
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by Pheedno
    Only time I had it, it lingered for about 4 days
    That's a relief........wheeeeeeeeeeeeeeew!THANKS BRO

  6. #6
    groverman1's Avatar
    groverman1 is offline Cross Dressing Member
    Join Date
    Jul 2003
    Location
    Motor City
    Posts
    2,548
    I had something similar eary on in a test enan cycle. Lasted for 2 days but man was it intense. Hot to cold feeling run down ut had to be a combo of a bug and my body getting used to this foreign substance.

  7. #7
    shootdeep's Avatar
    shootdeep is offline Member
    Join Date
    Nov 2003
    Location
    adrenaline high
    Posts
    732
    i had it using 4l-a(sus). it sucked hard for about 5 days and was gone quite suddenly. tired, hot flashes, no appetite, lazy that's how it was for me

  8. #8
    nusiot is offline Junior Member
    Join Date
    Aug 2003
    Location
    Newcastle
    Posts
    93
    OMG, samme im on Prop 100mg EOD and Cyp 500mg Bi-weekly,iv only had 3 shots and it feels like iv got Absess or something, im shit scared but i think its my body getting used to the gear..

    But FUK these Prop shots kill!!

  9. #9
    Da Bull's Avatar
    Da Bull is offline Banned
    Join Date
    Sep 2003
    Location
    X
    Posts
    0
    Quote Originally Posted by shootdeep
    i had it using 4l-a(sus). it sucked hard for about 5 days and was gone quite suddenly. tired, hot flashes, no appetite, lazy that's how it was for me
    Same here but got over it in 4 days and it sucked

  10. #10
    shootdeep's Avatar
    shootdeep is offline Member
    Join Date
    Nov 2003
    Location
    adrenaline high
    Posts
    732
    Quote Originally Posted by Da Bull
    Same here but got over it in 4 days and it sucked
    i also had an injection site issue as well. from what i was told here, it was a high BA level in the 4l-a. i ditched it for organon sus and all was well!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •